Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 6, Pages 313-324
http://dx.doi.org/10.1155/S0161171202011614

A model for dip-coating of a two liquid mixture

Department of Mathematics, University of Limerick, Limerick, Ireland

Received 24 January 2001; Revised 19 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. B. G. O'Brien and M. Hayes, “A model for dip-coating of a two liquid mixture,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 6, pp. 313-324, 2002. doi:10.1155/S0161171202011614